MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/1546-0096-10-8

Медицинская библиотека · Pediatric rheumatology online journal · 2012

Fatal myocarditis in a child with systemic onset juvenile idiopathic arthritis during treatment with an interleukin 1 receptor antagonist.

Zeft Andrew S, Menon Shaji C, Miller Dylan

СтатьяПеревод в очереди

Аннотация

BACKGROUND

The pathologic diagnosis of isolated myocarditis without pericardial involvement is uncommonly encountered in systemic onset Juvenile Idiopathic Arthritis (soJIA).

CASE: An eleven year-old boy with soJIA died suddenly while being treated with the interleukin 1 (IL-1) receptor inhibitor, anakinra. His autopsy revealed an enlarged heart and microscopic findings were consistent with myocarditis, but not pericarditis. Viral PCR testing performed on his myocardial tissue was negative.

CONCLUSION

This case illustrates myocarditis as a fatal complication of soJIA, potentially enabled by anakinra.

Для цитирования: Zeft Andrew S, Menon Shaji C, Miller Dylan. Fatal myocarditis in a child with systemic onset juvenile idiopathic arthritis during treatment with an interleukin 1 receptor antagonist.. Pediatric rheumatology online journal. 2012. DOI: 10.1186/1546-0096-10-8.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.